# SDR VQMA2021071800011

- Difficulty date: November 28, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N106PC
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 16,367 hours, 10,212 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143798
- Part serial: 9814H7045
- Condition: Cracked
- Location: Rh Cockpit
- Part time: 16,367 hours, 10,212 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B, A

## Discrepancy

COPILOT FORWARD SIDE WINDOW BROKE AT FL 430.  PIC DECLARED AN EMERGENCY AND REQUESTED IMMEDIATE DESCENT.  THE CREW FOLLOWED THE APPROPRIATE CHECKLIST AND PILOT FLYING DONNED AN OXYGEN MASK.  THE FLIGHT WAS DIVERTED NEAREST SUITABLE AIRPORT (KMDT) AND LANDED WITHOUT FURTHER INCIDENT.
